# SDR SWAA2025060977433

- Difficulty date: June 3, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 22,036 hours, 11,472 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE HOOK AND LOOP STRIPS ON THE GIRT NEED TO BE REATTACHED TO THE VELCRO STRIPS ON THE BACKING PAN SHELF.<[01] RESECURED FORWARD SERVICE DOOR EMERGENCY ESCAPE SLIDE VELCRO STRIPS PER AMM 25-66-01.
